{"created":"2023-06-19T09:33:16.010291+00:00","id":3529,"links":{},"metadata":{"_buckets":{"deposit":"1a86854f-b5c9-4b49-b3c6-2e043f81ada2"},"_deposit":{"created_by":12,"id":"3529","owners":[12],"pid":{"revision_id":0,"type":"depid","value":"3529"},"status":"published"},"_oai":{"id":"oai:tus.repo.nii.ac.jp:00003529","sets":["168:171:408"]},"author_link":[],"item_10010_biblio_info_7":{"attribute_name":"書誌情報","attribute_value_mlt":[{"bibliographicIssueDates":{"bibliographicIssueDate":"2017","bibliographicIssueDateType":"Issued"},"bibliographicIssueNumber":"2","bibliographicVolumeNumber":"53","bibliographic_titles":[{"bibliographic_title":"SUT journal of Mathematics "},{"bibliographic_title":"SUT journal of Mathematics ","bibliographic_titleLang":"en"}]}]},"item_10010_publisher_8":{"attribute_name":"出版者","attribute_value_mlt":[{"subitem_publisher":"Tokyo University of Science","subitem_publisher_language":"en"}]},"item_10010_relation_12":{"attribute_name":"論文ID(NAID)","attribute_value_mlt":[{"subitem_relation_type_id":{"subitem_relation_type_id_text":"40021826420","subitem_relation_type_select":"NAID"}}]},"item_10010_source_id_11":{"attribute_name":"書誌レコードID","attribute_value_mlt":[{"subitem_source_identifier":"AA1075431X","subitem_source_identifier_type":"NCID"}]},"item_10010_source_id_9":{"attribute_name":"ISSN","attribute_value_mlt":[{"subitem_source_identifier":"0916-5746","subitem_source_identifier_type":"PISSN"}]},"item_files":{"attribute_name":"ファイル情報","attribute_type":"file","attribute_value_mlt":[{"accessrole":"open_date","date":[{"dateType":"Available","dateValue":"2020-10-29"}],"displaytype":"detail","filename":"contents53.pdf","filesize":[{"value":"12.6 kB"}],"format":"application/pdf","licensetype":"license_11","mimetype":"application/pdf","url":{"label":"contents53","url":"https://tus.repo.nii.ac.jp/record/3529/files/contents53.pdf"},"version_id":"140c0dcf-fd43-47eb-8c1a-c31e71c10d1d"}]},"item_language":{"attribute_name":"言語","attribute_value_mlt":[{"subitem_language":"eng"}]},"item_resource_type":{"attribute_name":"資源タイプ","attribute_value_mlt":[{"resourcetype":"other","resourceuri":"http://purl.org/coar/resource_type/c_1843"}]},"item_title":"SUT JOURNAL OF MATHEMATICS (Formerly TRU MATHEMATICS) CONTENTS OF VOL.53, No.2(2017)","item_titles":{"attribute_name":"タイトル","attribute_value_mlt":[{"subitem_title":"SUT JOURNAL OF MATHEMATICS (Formerly TRU MATHEMATICS) CONTENTS OF VOL.53, No.2(2017)","subitem_title_language":"en"}]},"item_type_id":"10010","owner":"12","path":["408"],"pubdate":{"attribute_name":"PubDate","attribute_value":"2020-10-29"},"publish_date":"2020-10-29","publish_status":"0","recid":"3529","relation_version_is_last":true,"title":["SUT JOURNAL OF MATHEMATICS (Formerly TRU MATHEMATICS) CONTENTS OF VOL.53, No.2(2017)"],"weko_creator_id":"12","weko_shared_id":-1},"updated":"2023-11-09T02:58:41.497141+00:00"}